# SDR HYI2003F00020

- Difficulty date: November 11, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- System (JASC): 3240 · Landing Gear Brake System
- Part: Liner
- Part number: 06600600
- Condition: Damaged
- Location: Lt Mlg Brake
- Part time: 216 hours
- Component: Brake Assy
- Component part number: 09108000
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ON ROLLOUT, AIRCRAFT STARTED VEERING TO THE LEFT.  CREW WAS UNABLE TO STRAIGHTEN OR TURN RIGHT EVEN WITH DIFFERENTIAL POWER OR RT RUDDER.  AIRCRAFT WAS SHUTDOWN ON RUNWAY.  TOWED TO HANGER.  MECHANIC UNABLE TO DUPLICATE CONDITION, REMOVED AND REPLACED LT WHEEL AND BOTH BRAKE ASSEMBLIES AS A PRECAUTIONARY MEASURE.  TAXI CHECK, OK.
